Some estimates for the modulus and real part of pseudo-positive functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1962), pp. 148-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_6_a17,
author = {G. S. Shpak},
title = {Some estimates for the modulus and real part of pseudo-positive functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {148--154},
year = {1962},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_6_a17/}
}
G. S. Shpak. Some estimates for the modulus and real part of pseudo-positive functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1962), pp. 148-154. http://geodesic.mathdoc.fr/item/IVM_1962_6_a17/